U.S. doctors online nowAsk doctors free
United Kingdom
A 41-year-old female asked:

Is it safe to take mirtazapine, propranolol and paracetamol at the same time? many thanks

2 doctor answers6 doctors weighed in
Dr. Joseph Weiner
Psychiatry 42 years experience
Ask your doctor: It should be safe, but sometimes there are subtle drug interactions that depend on factors such as your health, how quickly you metabolize medications and the reasons you take the medications. It's best to consult your physician. Hope this answer helps.
Dr. David Rosenfeld
Pain Management 27 years experience
Yes: There are no interactions between those three medications.
Dr. Joseph Weiner
Psychiatry 42 years experience
It really depends. For example, if a patient were taking a higher dose of mirtazepine, he or she could experience anticholinergic effects. This, in combination with the blood pressure lowering effects of propranolol, could cause significant dizziness when standing. This is just one example of such subtle interactions. It's really best for this particular patient to speak with her doctor.
Dec 24, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 10, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.